# SDR UALA2010020100401

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767222
- Aircraft serial: 25393
- Aircraft time: 73,442 hours, 11,951 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942722
- Part serial: 207
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY AIR LEAK NOISE COMING FROM RT PACK.  FOUND DURING TOWING, UPON VISUAL INSP FOUND SECONDARY HEAT EXCHANGER WITH A CRACK 7 INCHES LONG.  R & R SECONDARY HEAT EXCHANGER. OP CKS NORMAL.
